Norco Withdrawal Symptoms

Because Norco® (hydrocodone/APAP) can cause physical and psychological dependence, you should not stop taking it suddenly or without your healthcare provider's approval and supervision. If the medication is stopped abruptly, it can cause withdrawal symptoms, such as:
 
  • Sweating and a runny nose
  • Goosebumps
  • Nausea, vomiting, and diarrhea
  • Agitation.
     
Unlike withdrawal from many other drugs, withdrawal from Norco is unlikely to cause life-threatening symptoms. However, withdrawal symptoms can be so uncomfortable that people start taking the drug again in order to relieve these symptoms. In order to limit withdrawal, your healthcare provider can slowly decrease your Norco dosage at a rate that helps minimize withdrawal symptoms.
 
(Click Norco Withdrawal for a more in-depth look at possible withdrawal symptoms of Norco, including information on the steps your healthcare provider may take to help avoid these problems.)
 
Warning: 10 Hidden Sources of Lactose
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.